# SDR R61A2024020300056

- Difficulty date: February 3, 2024
- Submitted: February 3, 2024
- Operation: Air carrier
- Aircraft: N244JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000256
- Aircraft time: 36,162 hours, 23,299 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 17003719005
- Condition: Corroded
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - L1 DOOR CUTOUT STRUCTURE HAS MULTIPLE AREAS OF CORROSION AS MARKED.  REMOVED AND REPLACED L1 DOOR CUTOUT STRUCTURE. REF: SRM 51-40-08
